# SDR FDEA201011104307

- Difficulty date: November 10, 2010
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 42,002 hours, 29,718 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Sealant
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT LAVATORY SERVICE PANEL, SEALANT LOOSE.    NO CORROSION WAS FOUND AND VERIFIED WITH NDT.
